On a Robin Problem in Orlicz-Sobolev spaces

Mustafa Avci, Kenan Suslu

Research output: Contribution to journalJournal Articlepeer-review

1 Citation (Scopus)


In the present paper, we deal with the existence of solutions to a class of an elliptic equation with Robin boundary condition. The problem is settled in Orlicz- Sobolev spaces and the main tool used is Ekeland's variational principle.

Original languageEnglish
Pages (from-to)246-256
Number of pages11
JournalTurkish World Mathematical Society Journal of Applied and Engineering Mathematics
Issue number2
Publication statusPublished - 2019


  • Ekeland variational principle
  • Non-homogeneous Robin problem
  • Orlicz-Sobolev spaces
  • Variational method


Dive into the research topics of 'On a Robin Problem in Orlicz-Sobolev spaces'. Together they form a unique fingerprint.

Cite this